×

Found 969 Documents (Results 1–100)

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Quasiperiodic route to transient chaos in vibroimpact system. (English) Zbl 1493.70081

Volchenkov, Dimitri (ed.), Nonlinear dynamics, chaos, and complexity. In memory of Professor Valentin Afraimovich. Beijing: Higher Education Press; Singapore: Springer. Nonlinear Phys. Sci., 21-46 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Partial preservation of frequencies and Floquet exponents of invariant tori in the reversible KAM context 2. (English. Russian original) Zbl 1462.37074

J. Math. Sci., New York 253, No. 5, 730-753 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 3, 546-541 (2017).
MSC:  37J40 70H08 70K43
PDF BibTeX XML Cite
Full Text: DOI arXiv

Arnold diffusion for smooth systems of two and a half degrees of freedom. (English) Zbl 1466.37001

Annals of Mathematics Studies 208. Princeton, NJ: Princeton University Press (ISBN 978-0-691-20253-2/hbk; 978-0-691-20252-5/pbk; 978-0-691-20493-2/ebook). xiii, 204 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software